Tinnitus after administration of sublingual immunotherapy.
Аннотация
BACKGROUND/
OBJECTIVES
Sublingual immunotherapy was first described in 1986. Since then, its use has been increased as an alternative to subcutaneously administered immunotherapy in the treatment of allergic rhinitis. The most common side effects are of oropharyngeal and gastrointestinal in nature, for example, itching, swelling, irritation, ulceration of the oropharynx and nausea, abdominal pain, diarrhoea, and vomiting. More severe side effects are dominated by systemic and respiratory tract manifestations.
RESULTS
In this clinical case, the author reports a right-sided transient tinnitus lasting for 48 h after administration of sublingual immunotherapy for house dust mite in allergic rhinitis.
CONCLUSIONS
This case provide important insights for clinical practice, as tinnitus has not been previously reported as a side effect of sublingual immunotherapy with house dust mite allergens.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.